# SDR DALA2018030801492

- Difficulty date: March 7, 2018
- Submitted: March 8, 2018
- Operation: Air carrier
- Aircraft: N944DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53558
- Aircraft time: 43,588 hours, 35,821 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING LOW FREQUENCY EDDY CURRENT INSPECTION OF THE L/H HORIZONTAL STABILIZER UPPER AFT SKIN PANEL IAW AMDS 5510-01073-01, STEP 8, NOTED APPROXIMATELY A .5 INCH CRACK INDICATION NEAR AFT BARREL NUT HOLE. LFEC CONFIRMED CRACK INDICATION.  REMOVED AND REPLACED THE HORIZONTAL STABILIZER IAW AMDS 5510-4001, REPAIR COMPLETE.
